On the Question of Representation of Ultrafilters in a Product of Measurable Spaces

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)S65-S78
Number of pages14
JournalProceedings of the Steklov Institute of Mathematics
Volume284
Issue numberSUPPL.1
DOIs
Publication statusPublished - Apr 2014

Fingerprint

Measurable space
Ultrafilter
Stone Space
Compact Space
Cartesian product
Reachability
Compactification
Analogy
Algebra

Keywords

  • measurable space
  • Tychonoff product
  • ultrafilter

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{6ad56acebc5e4194b8bd0ed1b28e6575,
title = "On the Question of Representation of Ultrafilters in a Product of Measurable Spaces",
keywords = "measurable space, Tychonoff product, ultrafilter",
author = "Chentsov, {A. G.}",
year = "2014",
month = "4",
doi = "10.1134/S0081543814020060",
language = "English",
volume = "284",
pages = "S65--S78",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "SUPPL.1",

}

On the Question of Representation of Ultrafilters in a Product of Measurable Spaces. / Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 284, No. SUPPL.1, 04.2014, p. S65-S78.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the Question of Representation of Ultrafilters in a Product of Measurable Spaces

AU - Chentsov, A. G.

PY - 2014/4

Y1 - 2014/4

KW - measurable space

KW - Tychonoff product

KW - ultrafilter

UR - http://www.scopus.com/inward/record.url?scp=84898746092&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=21872458

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000334277400006

U2 - 10.1134/S0081543814020060

DO - 10.1134/S0081543814020060

M3 - Article

VL - 284

SP - S65-S78

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - SUPPL.1

ER -